| Model Number |
7585 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/02/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified left anterior descending artery.A 1.50mm x 15mm maverick balloon catheter was advanced for dilatation.However, during inflation, the balloon burst.The procedure was completed with another of same device.There were no patient complications nor injuries reported, and the patient condition was good post-procedure.
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of a maverick 2mr balloon catheter.Visual inspection revealed no damage or irregularity.Microscopic inspection revealed a partial circumferential tear at the distal end of the markerband.There was blood and contrast present within the inflation lumen and the loosely folded balloon.There was blood in the guidewire lumen.
Event or Problem Description